MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC TRAJ GUIDE KIT, 9733065, BIOPSY, EXT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC TRAJ GUIDE KIT, 9733065, BIOPSY, EXT; INSTRUMENT, STEREOTAXIC
Model Number 9733065
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The stem was returned to the manufacturer.Functional testing found that the component would not fit into the base.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a cranial biopsy.It was reported that the site opened 2 navigus biopsy kits and neither on was able to lock the guide stem into the straight base.On the kit they ended up using an angled base and that resolved the issue.There was a reported delay of less than one hour and no other reported impact to patient outcome.
 
Additional Manufacturer Narrative
Correction: the hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRAJ GUIDE KIT, 9733065, BIOPSY, EXT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8232774
Report Number1723170-2019-00182
Device Sequence Number13503877
Product Code HAW
UDI-Device Identifier00643169702912
UDI-Public00643169702912
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2021
Device Model Number9733065
Device Catalogue Number9733065
Device Lot Number066224218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight97